I am simply a guy who on June 6, 2011, received the news that more than 33 million people have received: I am HIV positive. I decided in that moment to record the journey that I was embarking on so that I might help others as they receive that news. I'm not a doctor and I don't endorse any agenda other than simply living a healthy life.
Table of Contents
- Day 3 on Atripla: Why Do You Think People Don't Talk About HIV? (July 12, 2011)
What are some reasons why you think that people do not talk about HIV? Is it fear? Is it denial of the risk that is really out there?
- Day 8 on Atripla: You Have a Rash on Your What?? (July 17, 2011)
On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it is normal. I look like a big hive. :-(
- Day 9 Reaction to Atripla (July 18, 2011)
The reaction to the Atripla has gotten worse; I just have to ride it out. Have you ever taken these meds and had the same reaction?
- 49 Days Since Diagnosis (July 25, 2011)
The Atripla rash is gone and now I'm just dealing with tipsiness and loopiness from HIV medicine.
- Update From Washington, D.C., on My HIV Health (August 16, 2011)
As of my last viral load test, my viral load has decreased; all of the side effects of the medicine have seemed to subside.
- Day 79: My HIV Viral Load (August 25, 2011)
As most of you know, I am enrolled in a drug trial measuring Atripla against the "Quad" ... I've been on the Atripla for going on eight weeks.
- Day 95: HIV, Atripla and Depression (September 10, 2011)
Recently I have developed some symptoms of depression. There are 4 percent of patients who experience depression as a result of drugs within the Atripla.
- Day 101 Since HIV Diagnosis: Atripla Update (September 15, 2011)
Just a video to touch on the importance of support groups, and also the side effects of Atripla.
- Atripla Week 8 Blood Draw: Getting Closer to Undetectable (September 25, 2011)
Just a quick video that I shot with my cell phone during a doctor's visit for my drug trial. As it turns out my viral load had decreased from 3,010 to 710, so by week 12 I should be undetectable.
- How Do I Pay for My HIV/AIDS Medications? (September 27, 2011)
Recently several viewers contacted me to voice their frustrations regarding how to afford or obtain their HIV/AIDS medications. This video goes over several options.
- No Medication Is Without Side Effects (October 3, 2011)
I have made many videos concerning Atripla, the medication that I take for HIV. Any medication on the market has side effects, just as Atripla does; but after a few weeks they should subside for the most part.
- Advice for Supporting HIV-Positive Friends (October 7, 2011)
This video is in response to a viewer asking how to support a friend that is positive and recently started HIV meds. Let me know what your thoughts are!
- Day 160: Living Healthily With HIV (November 13, 2011)
In this video I discuss some of the things you can do to help your immune system out.
- Day 193: Health, Nutrition and HIV Medications (December 16, 2011)
I touch on the topic of advertisements for HIV meds and the people in them. Also answer a few viewer questions on health and nutrition.
- Day 253: Atripla and Insomnia (February 13, 2012)
For the most past I have no issues with Atripla, the medication that I take for HIV. However, recently insomnia has been bothersome.
- Day 254: Changing the Time of Day I Take Atripla (February 15, 2012)
So after experiencing insomnia that has become bothersome, I decided to talk to my doctor about changing when I take my Atripla. Instead of taking it in the evening, I am going to take it first thing in the mornings now.
- Day 586: Where Am I Now With Treatment (January 12, 2013)
Five hundred eighty-six days after I was diagnosed with HIV, I reflect on where I am now with my treatment and what is going on with me currently. I also talk about the need for the community to participate with clinical studies as we move forward with research geared toward a cure.
- Day 661: Start HIV Meds and Stay Alive! (March 28, 2013)
If you listen to nothing else I say, please hear this: Start your HIV medications. Stop making excuses about side effects.
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy